# SDR SWAA2014082531201

- Difficulty date: August 14, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 56,473 hours, 44,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY L1 DOOR EMER LIGHT ASSEMBLY WIRE BROKEN.  REPAIRED LIGHT ASSEMBLY IAW MM.
